Please use this identifier to cite or link to this item:
Title: Recurrent Kawasaki disease.
Authors: Thapa, Rajoo
Ghoshal, Sanjay
Das, Dillip Kumar
Bhattacharya, Sukanta
Issue Date: 1-May-2008
Citation: Thapa R, Ghoshal S, Das DK, Bhattacharya S. Recurrent Kawasaki disease. Indian Journal of Pediatrics. 2008 May; 75(5): 530-1
Appears in Collections:Indian Journal of Pediatrics

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.